# SDR 2003F00035

- Difficulty date: July 11, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BFL-PHX - ON CLIMB-OUT, GEAR WOULD NOT RETRACT DUE TO NOSE GEAR DISAGREE.  AIRCRAFT RETURNED TO BFL.  INSPECTED AIRCRAFT FOUND NO DAMAGE.  AIRCRAFT WAS FERRIED TO FAT FOR MAINTENANCE.  MAINTENANCE SERVICED THE STRUT.  OP CHECKS GOOD.  (M)
